# SDR DALA2022110207109

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 66,854 hours, 21,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: NO TROUBLE AFTER CYCLING DOOR. INSP GIRT BAR FITTINGS FOR DEBRIS . ALL GOOD. (9079534)
